Some properties of the norm in F-spaces

C. Bessaga; A. Pełczyński; S. Rolewicz

Studia Mathematica (1957)

  • Volume: 16, Issue: 2, page 183-192
  • ISSN: 0039-3223

How to cite


Bessaga, C., Pełczyński, A., and Rolewicz, S.. "Some properties of the norm in F-spaces." Studia Mathematica 16.2 (1957): 183-192. <>.

author = {Bessaga, C., Pełczyński, A., Rolewicz, S.},
journal = {Studia Mathematica},
keywords = {Functional Analysis; Abstract Spaces},
language = {eng},
number = {2},
pages = {183-192},
title = {Some properties of the norm in F-spaces},
url = {},
volume = {16},
year = {1957},

AU - Bessaga, C.
AU - Pełczyński, A.
AU - Rolewicz, S.
TI - Some properties of the norm in F-spaces
JO - Studia Mathematica
PY - 1957
VL - 16
IS - 2
SP - 183
EP - 192
LA - eng
KW - Functional Analysis; Abstract Spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.